# SDR A6WA201040395

- Difficulty date: April 14, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 16,805 hours, 15,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT 625, OBLIQUE ANGLE CRACKED.  R & R WITH SERVICEABLE OBLIQUE ANGLE PN 601-35012-51 AT LT FS625.  ALL WORK DONE IAW SRM 51-40-11, 51-21-11, 51-25-06, 51-25-16, 51-42-21,51-22-00.
